# SDR CA140522011

- Difficulty date: January 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: A32161
- Condition: Burst
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN)  NR 1 ENGINE HAD IN-FLIGHT SHUTDOWN DUE TO ENGINE LOW OIL PRESSURE CAUTION LIGHT ILLUMINATED.  MAINTENANCE ACTION C/O: ERG DONE TO CHECK FOR OIL LEAKS.  FOUND OIL LEAK DUE TO MAIN OIL SUPPLY LINE BURST.  NR 1 ENGINE OIL HOSE, PN DSC391-2, FOUND CRACKED AND WAS REPLACED, REF ITEM 60 IN AIPC 79-20-10.  OIL FILTERS WERE ALSO REPLACED AND EGR DONE SATISFACTORY.
